# SDR UALA2011010700105

- Difficulty date: January 7, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 54,736 hours, 6,543 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON GALLEY WALL LT ACROSS LAV 100 INOP.  RELAMPED EMERGENCY LIGHT.  OP CK NORMAL.
